# SDR CAL950485

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 10315411
- Condition: Inoperative
- Location: Cabin
- Part time: 23,079 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

FLT NR 1173 - IAH - THE AIRCRAFT EXPERIENCED RAPID DECOMPRESSION DURING CLIMB-OUT OF MSY.  AN EMERGENCY DESCENT WAS PERFORMED AND THE OXYGEN MASKS DROPPED.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND THE AFT POSITIVE PRESSURE RELIEF VALVE AT FAULT.  THE RELIEF VALVE WAS REMOVED AND REPLACED AND OPERATION CHECKED NORMAL.  IT WAS DISCOVERED THAT BOTH AFT LAV OXYGEN MASKS HAD NOT DEPLOYED.  A DROP CHECK OF MASKS WAS PERFORMED AND OPERATION WAS ALL NORMAL.  THE MASKS WERE RESTOWED.  (M)
